July 8, 2016

Could Viagra increase the risk of skin cancer?

Viagra and skin cancerRecent studies have revealed that Viagra can pose a threat to skin cancer when men take it for treating their medical conditions. Whether Viagra is being used in the treatment of prostate cancer or for erectile dysfunction, it can promote the growth of skin cancer. The study also revealed that the medication also stimulates a molecule that can prompt existing tumours to grow successively. Continuous usage of the drug can raise risks associated with skin cancer.

Should you be worried taking Viagra?

Well, it’s quite disturbing to know that Viagra medication can become a risk of skin cancer when it is taken for treating medical conditions like ED and prostate cancer. To be worried about this is normal. But, your health care professional will certainly take care of it as they already know about the fact and will prescribe you associated medications, so that the pill does not harm your skin.

Though scientists have revealed that Viagra medication can increase the growth of tumours from its actual count to multiplied numbers, it can still be controlled if you take it in the right manner and practice certain precautionary measures. Get the regular consultations, so that you are not at the risk of any skin cancer due to the drug. Also, make sure that you buy Viagra wisely from a reputed online pharmacy only so that you do not end up in getting fake drugs.

How much risk is Viagra for your skin?

One study disclosed that the drug can damage your skin cells and can constitute 30% of the risk of getting affected by a skin cancer. Men who have the Viagra prescription for maintaining a strong erection developed the greater risk of falling prey to the skin cancer. Those taking the drug for healing prostate cancer also suffered huge skin damages.

When you are recovering from your respective condition after taking Viagra, notify the same to your doctor so that he/ she can adjust the dosage strength or request you to stop taking the medication. Do not use the drug for longer than what is recommended by your healthcare professional as doing so will further add to the risks associated with receiving skin cancer. As men who have been prescribed with multiple Viagra prescriptions showed greater chances of skin cancer, the prescriptions of the ED medication in men gradually came down.

How can you be safe while still taking Viagra?

  • Talk to your doctor if you feel any unusual symptoms or changes in your body that you might doubt to be a signal to skin cancer
  • Check with your physician about the food items you can eat while taking the drug so as to not get affected by skin cancer.
  • Always make sure that you purchase only authentic Viagra pills from online sites. Using of fake drug may lead to unwanted side effects and if you are looking to obtain genuine Viagra pills.
  • Consult your physician if going under the sun is permitted or if you can use sunscreens as excessive exposure to the sun when being on medication with Viagra can lead to sunburns, tanning of the skin, discoloration or skin cancer
  • Get your skin screened routinely to detect if it has been infected or if you have developed any tumour
  • Keep checking for any weird moles or warts over your skin if that could be a sign of skin cancer so that you can diagnose the same and start treatment early.